Translator Disclaimer
May/June 2019 Existence and uniqueness of $\bf C^{1+\alpha}$-strict solutions for integro-differential equations with state-dependent delay
Eduardo Hernández, Jianhong Wu
Differential Integral Equations 32(5/6): 291-322 (May/June 2019).

Abstract

We study the existence and uniqueness of strict and $\bf C^{1+\alpha}$-strict solutions for a general class of abstract integro-differential equations with state-dependent delay. Some examples concerning partial integro-differential equations with state dependent delay are presented.

Citation

Download Citation

Eduardo Hernández. Jianhong Wu. "Existence and uniqueness of $\bf C^{1+\alpha}$-strict solutions for integro-differential equations with state-dependent delay." Differential Integral Equations 32 (5/6) 291 - 322, May/June 2019.

Information

Published: May/June 2019
First available in Project Euclid: 3 April 2019

zbMATH: 07070542
MathSciNet: MR3938341

Subjects:
Primary: 34K30, 34K40, 35R10, 47D06

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 5/6 • May/June 2019
Back to Top